# SDR SWAA2021071681806

- Difficulty date: June 9, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON WEB AT AFT CARGO BAY BS773 RBL20 WL157. ; / [01] UPDATED MEASUREMENT TABLE; [02] EVALUATED CORROSION ON WEB; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0 REMOVED WEB FROM BS 767 TO BS 787 RBL19 PER SRM 51-40-02; [03] VERIFIED PART OUT OF LIMITS AND REMOVAL PER SRM 51-10-02 AND SRM 51-40-02; [04] LOCATED; DRILLED; AND DEBURRED NEW WEB IN ACB BS 773 RBL20 WL157; PO#825756 IAW SRM 51-40-05 AND DWG #146A8123. OK TO INSTALL.; [05] VERIFIED LOCATED; DRILLED; AND DEBURRED NEW WEB IN ACB BS 773 RBL20 WL157; PO#825756 IAW SRM 51-40-05 AND DWG #146A8123. OK TO INSTALL.; [06] INSTALLED NEW WEB ACB BS767 TO 787 RBL 20 IAW SRM 51-40-02-0G-0 DWG 146A8123 DWG 146A0081; [07] INSTALLED NEW WEB ACB BS767 TO 787 RBL 20 IAW SRM 51-40-02-0G-0 DWG 146A8123 DWG 146A0081; VERIFIED INSTALLATION COMPLETED.; [08] INSTALLED NEW WEB ACB BS767 TO 787 RBL 20 IAW SRM 51-40-02-0G-0 DWG 146A8123 DWG 146A0081; VERIFIED INSTALLATION COMPLETED.
